Hello to all, VETS help me out with this HGH

  1. New Member
    FreakNasty22's Avatar
    Join Date
    Jul 2005
    Age
    32
    Posts
    118
    Rep Power
    173
    Level
    9
    Lv. Percent
    55.93%

    Hello to all, VETS help me out with this HGH


    Hello I am new to this board but I am a part of many others. I am currently on my first cycle of hgh. I started hgh exactly 13 days ago I have been taking 6iu's a day , 3iu's in the morning and 3iu's before my workouts at 5. I just added in IGF-1LR3 at 70mcg/day, 4 days ago, here's the real problem, since about day 3 or 4 i had tingling hands and I could tell it was working appetite went up and I slept better starting on about day 2. Well, two days after I added the igf1 I got home from the gym and I noticed I had these red lumps on each elbow and on the back of my legs (hamstrings). And right after I got through working out my feet swole up so bad it hurt to walk on them, my hands were hurting almost as bad my wedding ring, which always is loose on me, won't come off my hand anymore. it's been two days and the pain has mostly gone away in my feet and my hands are just a little bit sore around the thumbs but my ring is still stuck. What bothers me is that I think i had an allergic reaction, which would mean that my body rejected the hgh, right? But I had all this water retention and severe numbness after I had the reaction which would indicate the hgh was working?? i'm confused. The hgh i'm using is El Ramoz Somatorm along with omega's lr3igf-1. The manufacturer of Somatorm claims that their hgh is in fact 191aa not 192. I don't see how I could have an allergic reaction to 191, but they are kind of an underground operation. any help with this???

  2. New Member
    FreakNasty22's Avatar
    Join Date
    Jul 2005
    Age
    32
    Posts
    118
    Rep Power
    173
    Level
    9
    Lv. Percent
    55.93%

    no replies yet??
  3. Board Supporter
    jcam222's Avatar
    Stats
    6'3"  215 lbs.
    Join Date
    Dec 2003
    Age
    52
    Posts
    631
    Rep Power
    448
    Level
    20
    Lv. Percent
    55.27%

    Between the 6ius of HGH and 70mcg of IGF1 you are sure dosing it heavy. I dont know about the allergic reaction but I am relatively certain you are retaining water and experiencing CTS symptoms. I personally would back the HGH dose down and hold of on the IGF for a month or so. When I added in the IGF i would try it at 40mcg.


    If the symptoms persist after cutting the HGH in half for a few days I would discontiue completely until symptoms subsided. It would probably also help others to give advice if you listed goals and any other supps or drugs being used.
    •   
       

  4. New Member
    Cosmo's Avatar
    Join Date
    Jan 2003
    Posts
    215
    Rep Power
    251
    Level
    12
    Lv. Percent
    80.9%

    im no vet but i hear starting with that high of an hgh dose will cause bloating, id suggest backing down on that dose atleast by half or so until symptoms subside. check the gh guide in the stickies, the info might be there
  5. New Member
    buckler's Avatar
    Join Date
    Jan 2005
    Age
    48
    Posts
    25
    Rep Power
    131
    Level
    4
    Lv. Percent
    62.62%

    Been on HGH for 4 years with the last 2 straight. I've had the same problem as you and the other guys are correct. Your dose is to high. Personally I can't take over 3 iu's before the numbness sets in. I would stop for a week give your body a rest and come back slow. Remember with HGH the results are not dose dependent. It's better to be on smaller dose for a longer period of time.
  6. New Member
    FreakNasty22's Avatar
    Join Date
    Jul 2005
    Age
    32
    Posts
    118
    Rep Power
    173
    Level
    9
    Lv. Percent
    55.93%

    well , to be honest the bloating and the nerves do not worry me. What is bothering me is that i broke out in a rash and it went away, and since early yesterday all the bloating and numbness went away I don't even feel anything now. Makes me wonder whether my body had an allergic reaction and is rejecting it
  7. New Member
    FreakNasty22's Avatar
    Join Date
    Jul 2005
    Age
    32
    Posts
    118
    Rep Power
    173
    Level
    9
    Lv. Percent
    55.93%

    no other supps being used currently, my goals are to slowly drop fat, my bf now is at 10.9%, and maintain all of my mass. I guess my goal is to get down to about 7% then i'm going to keep running the hgh drop the igf and run test/deca with a-dex, and do a 12 week cycle.
  

  
 

Similar Forum Threads

  1. Help me out with my first SD cycle, please
    By chronic666 in forum Anabolics
    Replies: 2
    Last Post: 08-05-2005, 11:10 PM
  2. help me out with my cycle
    By markjr in forum Anabolics
    Replies: 53
    Last Post: 02-25-2005, 04:38 PM
  3. help me out with extending my cycle?
    By superman15 in forum Anabolics
    Replies: 12
    Last Post: 11-16-2004, 09:55 PM
  4. PLEASE help me out with a stack bros
    By jos in forum Anabolics
    Replies: 9
    Last Post: 09-01-2003, 07:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in